# SDR SPAA0400069

- Difficulty date: January 27, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 61,128 hours, 32,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 4254
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND COCKPIT EMERGENCY EXIT LIGHT INOP.  REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY, OPS CHECK GOOD.
